Does Soliris (eculizumab) cause or cure acne? Soliris reviews.

If you have used Soliris (eculizumab) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Soliris, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

1 Reply to “Does Soliris (eculizumab) cause or cure acne? Soliris reviews.”

  1. I’m on Soliris for about 2 months now and I’ve been experiencing a decrease in acne. I don’t know if it’s just a coincidence. I’m eager to find out though.

Leave a Reply to Mike Linnemans Cancel reply

Your email address will not be published. Required fields are marked *